Anti-Pasch optimal coverings with triples


DEMİRKALE F. , Donovan D., Grannell M.

JOURNAL OF COMBINATORIAL DESIGNS, vol.29, no.2, pp.84-113, 2021 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 29 Issue: 2
  • Publication Date: 2021
  • Doi Number: 10.1002/jcd.21758
  • Title of Journal : JOURNAL OF COMBINATORIAL DESIGNS
  • Page Numbers: pp.84-113

Abstract

It is shown that for v not equal 7 , 8 , 11 , 12, or 13, there exists an optimal covering with triples on v points that contains no Pasch configurations.